# SDR AWXA200600729

- Difficulty date: April 27, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 22,598 hours, 13,876 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: 69681513
- Part serial: 1403
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, DISCOVERED THE LT MLG SIDE STAY TO LOWER ATTACH UNIVERSAL ASSY BOLT WAS CORRODED.  MAINTENANCE REMOVED AND INSTALLED NEW LT MLG SIDE STAY ASSEMBLY BOLT IAW BOEING 737-300 MM 32-11-11-4.
